RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2009, Volume 5, Number 2, Pages 145–169 (Mi jmag122)  

This article is cited in 2 scientific papers (total in 2 papers)

On the spectrum of Riemannian manifolds with attached thin handles

A. Khrabustovskyi

Mathematical Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv, 61103, Ukraine

Key words and phrases: homogenization, Laplace–Beltrami operator, spectrum, Riemannian manifold.

Full text: PDF file (374 kB)
Full text: http:/.../abstract.php?uid=jm05-0145e
References: PDF file   HTML file

Bibliographic databases:
MSC: 35B27, 35P20, 58G25, 58G30
Received: 05.05.2008
Language:

Citation: A. Khrabustovskyi, “On the spectrum of Riemannian manifolds with attached thin handles”, Zh. Mat. Fiz. Anal. Geom., 5:2 (2009), 145–169

Citation in format AMSBIB
\Bibitem{Khr09}
\by A.~Khrabustovskyi
\paper On the spectrum of Riemannian manifolds with attached thin handles
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2009
\vol 5
\issue 2
\pages 145--169
\mathnet{http://mi.mathnet.ru/jmag122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2536513}
\zmath{https://zbmath.org/?q=an:1202.58006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269825500003}
\elib{https://elibrary.ru/item.asp?id=12796285}


Linking options:
  • http://mi.mathnet.ru/eng/jmag122
  • http://mi.mathnet.ru/eng/jmag/v5/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khrabustovskyi A., “Periodic Riemannian manifold with preassigned gaps in spectrum of Laplace–Beltrami operator”, J. Differ. Equ., 252:3 (2012), 2339–2369  crossref  mathscinet  zmath  isi  elib
    2. Khrabustovskyi A., “Homogenization of the Spectral Problem on the Riemannian Manifold Consisting of Two Domains Connected by Many Tubes”, Proc. R. Soc. Edinb. Sect. A-Math., 143:6 (2013), 1255–1289  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:97
    Full text:37
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021